Fully discrete interior penalty discontinuous Galerkin methods for nonlinear parabolic equations
Article first published online: 4 AUG 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 1, pages 288–311, January 2012
How to Cite
Song, L. (2012), Fully discrete interior penalty discontinuous Galerkin methods for nonlinear parabolic equations. Numer. Methods Partial Differential Eq., 28: 288–311. doi: 10.1002/num.20619
- Issue published online: 23 NOV 2011
- Article first published online: 4 AUG 2010
- Manuscript Accepted: 6 MAY 2010
- Manuscript Received: 18 NOV 2009
- Fundamental Research Funds for the Central Universities. Grant Number: lzujbky-2009-121
- NSF. Grant Number: DMS 0906440
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!